# SDR DALA13019319201

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT AFT GIRT BAR MOUNT CHANNEL IS CORRODED ON UPPER SURFACE AT NUTPLATE HOLES.  TASK 53-211-01.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  R & R BAR MOUNT IAW SRM 51-30-05, SRM 51-10-03, AND 51-00-01.
